| Model Number |
CC4204A +14.5 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens no similar complaint type events were reported for units within the same lot.Lens was returned in vial, in liquid.Visual inspection found haptic torn.Lens returned torn in two pieces.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a, +14.5 diopter, intraocular lens tore in half.It was reported that there was no patient contact.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.